Tuesday, 3 March 2009

Update...

I have had my three day course of IV steroids tues/wed/thurs last week. It took four times to canulate me I am sure my veins hide when a needle comes out.
I have come down off the steroid high and just waiting to see if there is any effect, no sensation on right side has returned yet but its still early days.

I came down with a heavy cold after course of steroids was taken which has not helped at all. Its a waiting game now and I will keep you updated when things happen.

Still feel lousey but still smiling and God being on my side its a win win situation.

4 comments:

Lisa Ann said...

Keeping you in my prayers. I hope you feel better soon.

The Mom said...

I hope you feel much better soon.
Love
Henrietta

nuttynurse said...

Ah, that answers my text. Keep the faith. XX

Steven said...

Lord, bless Clare with even more faith and more peace as she suffers through this exacerbation. I also pray that she would feel your love in so many ways.